# SDR A6WA200740436

- Difficulty date: August 1, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 586
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR LOWER SKIN HAS 2 AREAS OF CORROSION LOCATED AT FS 586 FUSELAGE DRAIN HOLES .1 AREA MEASURES APPROX 1 INCH BY .75 INCH OTHER AREA MEASURES APPROX .50 INCH BY .50 INCH.  BOTH AREAS ARE APPROX .005 INCH DEEP.  (M)
